# SDR DALA2025111908479

- Difficulty date: November 15, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 84,923 hours, 33,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

23D SEAT ESCAPE ROW LIGHT FELL OFF.   R & R ENDBAY BUMPER AT 23D AND INSTALLED EPL HOUSING AND LIGHT REF: B757 CMM 25-21-52. OPS CHECK GOOD. (6581697)
